# SDR SWAA2013091020030

- Difficulty date: September 2, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM INNER CHORD VERTICAL LEG SPLICE CRACKED AT STATION 540- 8.  R&R STRAP IAW SRM & DRAWING.
